Plane harmonic measures live on sets of σ-finite length

Thomas H. Wolff Department of Mathematics Evans Hall, University of California, Berkeley

TBD mathscidoc:1701.332789

Arkiv for Matematik, 31, (1), 137-172, 1991.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 797 downloads ] [ 0 comments ]
@inproceedings{thomas1991plane,
  title={Plane harmonic measures live on sets of σ-finite length},
  author={Thomas H. Wolff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540029963598},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={1},
  pages={137-172},
  year={1991},
}
Thomas H. Wolff. Plane harmonic measures live on sets of σ-finite length. 1991. Vol. 31. In Arkiv for Matematik. pp.137-172. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540029963598.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved